# SDR CALA2025120511811

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM, FRAME 68 LT CORRODED.  AFT FLOORBEAM REMOVED & REPLACED IAW SRM 51-4 2-11.
